# SDR AALA202407012703

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 31,022 hours, 10,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOP. REMOVED AND REPLACED EMERGENCY FLASHLIGHT AT FA MID CABIN-SEAT PER AMM 25-20-00.
